# SDR 08FDEA02991

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A55471500022
- Part serial: HF1317
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUID INGRESS ON RUDDER RT SIDE PANEL NEAR LOWER RIB Z-PROFILE.  REPAIR PERFORMED IAW SRM 51-77-10, TD/K4/S1/24567/2008 ISS B AND   RAS/DAHAM/4024567/2008 ISS A, APPROVED BY EA 6-5540-117180.
